# SDR HALA2009120400567

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 77,172 hours, 14,101 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Valve
- Part number: 32021303
- Part serial: 555C
- Condition: Unknown
- Location: Apu Starter
- Part time: 71,995 hours, 18,570 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUP - ETOPS SIGNIFICANT SYSTEM - AFTER LANDING 2 ATTEMPTS AT APU START UNSUCCESSFUL."APU FAULT" EICAS.//PERFORMED BITE ON ECU FAULTED REVERSE FLOW. REMOVED AND REPLACED APU CHECK VALVE PER FIM 49-11-00/101 AND INSTALLED VALVE PER AMM 36-11-11-404-008. NO LEAKS NOTED DURING OPS CHK. A/C OK FOR SERVICE.
